# SDR IPXA2024101754364

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 67,092 hours, 22,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - BROKEN AND DENT - FOUND M/D FLOOR PNL BROKEN AND DENT AT STA 830 TO STA 933 LBL-58. (REPAIR) OK TO WORK
